MedCapsules Forum
rash on top of feet - Printable Version

+- MedCapsules Forum (http://medcapsules.com/forum)
+-- Forum: Main Lobby (/forumdisplay.php?fid=1)
+--- Forum: Ask James (/forumdisplay.php?fid=287)
+--- Thread: rash on top of feet (/showthread.php?tid=3390)



rash on top of feet - audible - 08-12-2012 12:07 PM

I wrote to you about 7 months ago. I did the ozone bagging, tried the
armica cream, bagged my shoes in lysol. Did some other oil but I can't remember what.
It is has never cleared up so I had my MD look at it and he called it
dermatitis probably from new shoes. He told me to try fluocinonide
ointment. I tried only for a few days, things got worse and it became itchy.
So I am back where I started. Would lysine help for something like this?


RE: rash on top of feet - James - 08-15-2012 06:14 AM

(08-12-2012 12:07 PM)audible Wrote:  I wrote to you about 7 months ago. I did the ozone bagging, tried the
armica cream, bagged my shoes in lysol. Did some other oil but I can't remember what.
It is has never cleared up so I had my MD look at it and he called it
dermatitis probably from new shoes. He told me to try fluocinonide
ointment. I tried only for a few days, things got worse and it became itchy.
So I am back where I started. Would lysine help for something like this?

Dermatitis simply means inflammation of the skin and can have a number of causes.

Fluocinonide is a very strong topical steroid. If it is making it worse then the problem is likely from an infection.

Any chance of posting a close up picture?



RE: rash on top of feet - audible - 08-15-2012 11:12 AM

(08-15-2012 06:14 AM)James Wrote:  
(08-12-2012 12:07 PM)audible Wrote:  I wrote to you about 7 months ago. I did the ozone bagging, tried the
armica cream, bagged my shoes in lysol. Did some other oil but I can't remember what.
It is has never cleared up so I had my MD look at it and he called it
dermatitis probably from new shoes. He told me to try fluocinonide
ointment. I tried only for a few days, things got worse and it became itchy.
So I am back where I started. Would lysine help for something like this?

Dermatitis simply means inflammation of the skin and can have a number of causes.

Fluocinonide is a very strong topical steroid. If it is making it worse then the problem is likely from an infection.

Any chance of posting a close up picture?
We tried but it might not be good enough. I sent them to your e-mail
address. If you need better ones I can ask my son if he has a camera
to do it with.
On my computer it did not show that the skin is discolored it only shows
the red spots.


RE: rash on top of feet - audible - 08-17-2012 07:56 PM

(08-15-2012 11:12 AM)audible Wrote:  
(08-15-2012 06:14 AM)James Wrote:  
(08-12-2012 12:07 PM)audible Wrote:  I wrote to you about 7 months ago. I did the ozone bagging, tried the
armica cream, bagged my shoes in lysol. Did some other oil but I can't remember what.
It is has never cleared up so I had my MD look at it and he called it
dermatitis probably from new shoes. He told me to try fluocinonide
ointment. I tried only for a few days, things got worse and it became itchy.
So I am back where I started. Would lysine help for something like this?

Dermatitis simply means inflammation of the skin and can have a number of causes.

Fluocinonide is a very strong topical steroid. If it is making it worse then the problem is likely from an infection.

Any chance of posting a close up picture?
We tried but it might not be good enough. I sent them to your e-mail
address. If you need better ones I can ask my son if he has a camera
to do it with.
On my computer it did not show that the skin is discolored it only shows
the red spots.
In the meantime I found some pix on google and they call it contact dermatitis. It had both the red rash or purplish coloring of the skin.
Are there any anti-hystamine and anti-inflammatary herbs for this.


RE: rash on top of feet - audible - 08-18-2012 08:11 AM

In my last search I found this post from you so I might try that.

http://curezone.com/forums/fm.asp?i=1582537


RE: rash on top of feet - James - 08-23-2012 09:39 PM

(08-17-2012 07:56 PM)audible Wrote:  
(08-15-2012 11:12 AM)audible Wrote:  
(08-15-2012 06:14 AM)James Wrote:  
(08-12-2012 12:07 PM)audible Wrote:  I wrote to you about 7 months ago. I did the ozone bagging, tried the
armica cream, bagged my shoes in lysol. Did some other oil but I can't remember what.
It is has never cleared up so I had my MD look at it and he called it
dermatitis probably from new shoes. He told me to try fluocinonide
ointment. I tried only for a few days, things got worse and it became itchy.
So I am back where I started. Would lysine help for something like this?

Dermatitis simply means inflammation of the skin and can have a number of causes.

Fluocinonide is a very strong topical steroid. If it is making it worse then the problem is likely from an infection.

Any chance of posting a close up picture?
We tried but it might not be good enough. I sent them to your e-mail
address. If you need better ones I can ask my son if he has a camera
to do it with.
On my computer it did not show that the skin is discolored it only shows
the red spots.
In the meantime I found some pix on google and they call it contact dermatitis. It had both the red rash or purplish coloring of the skin.
Are there any anti-hystamine and anti-inflammatary herbs for this.

The bioflavonoid quercetin is both antihistamine and anti-inflammatory. You can buy quercetin in health food stores. Look for straight quercetin, not with bromelain and C if possible, 400-500mg per capsule. I recommend one capsule as needed.

As for the pics I could not find them. Not sure which address you sent them to.



RE: rash on top of feet - audible - 08-24-2012 07:46 AM

(08-23-2012 09:39 PM)James Wrote:  
(08-17-2012 07:56 PM)audible Wrote:  
(08-15-2012 11:12 AM)audible Wrote:  
(08-15-2012 06:14 AM)James Wrote:  
(08-12-2012 12:07 PM)audible Wrote:  I wrote to you about 7 months ago. I did the ozone bagging, tried the
armica cream, bagged my shoes in lysol. Did some other oil but I can't remember what.
It is has never cleared up so I had my MD look at it and he called it
dermatitis probably from new shoes. He told me to try fluocinonide
ointment. I tried only for a few days, things got worse and it became itchy.
So I am back where I started. Would lysine help for something like this?

Dermatitis simply means inflammation of the skin and can have a number of causes.

Fluocinonide is a very strong topical steroid. If it is making it worse then the problem is likely from an infection.

Any chance of posting a close up picture?
We tried but it might not be good enough. I sent them to your e-mail
address. If you need better ones I can ask my son if he has a camera
to do it with.
On my computer it did not show that the skin is discolored it only shows
the red spots.
In the meantime I found some pix on google and they call it contact dermatitis. It had both the red rash or purplish coloring of the skin.
Are there any anti-hystamine and anti-inflammatary herbs for this.

The bioflavonoid quercetin is both antihistamine and anti-inflammatory. You can buy quercetin in health food stores. Look for straight quercetin, not with bromelain and C if possible, 400-500mg per capsule. I recommend one capsule as needed.

As for the pics I could not find them. Not sure which address you sent them to.

Thank you. I ordered the quercetin. Luckily I have free Amazon 2 day delivery, no healthfood stores in our town.